Alert archive / Nevada / Heat Advisories in 2021

Heat Advisory 4, NWS Reno, NV

August 14, 20217 counties in Nevada; Modoc County, California

NWS Reno, NV issued this heat advisory at Aug 14, 2021, 1:46 AM PDT for 7 counties in Nevada; Modoc County, California. It took effect at Aug 15, 2021, 11:00 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2021, 1:46 AM PDT (08:46 UTC)
In effect from
Aug 15, 2021, 11:00 AM PDT
Expired
Aug 16, 2021, 11:00 PM PDT
In force
36 hr
Issued by
NWS Reno, NV

Counties Modoc County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 19 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 8.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
2997 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

971 
WWUS75 KREV 140846
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
146 AM PDT Sat Aug 14 2021

CAZ070-NVZ001-003>005-151200-
/O.NEW.KREV.HT.Y.0004.210815T1800Z-210816T0600Z/
Surprise Valley California-Mineral and Southern Lyon Counties-
Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, 
Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, Imlay, Empire, and Gerlach
146 AM PDT Sat Aug 14 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY...

* WHAT...Afternoon temperatures of 100 to 107 degrees for valley  
  locations. 

* WHERE...Northern Washoe County, Surprise Valley California, 
  Greater Reno-Carson City-Minden Area, Mineral and Southern 
  Lyon Counties and Western Nevada Basin and Range including 
  Pyramid Lake.

* WHEN...From 11 AM to 11 PM PDT Sunday.

* IMPACTS...Heat health impacts for much of the population, 
  especially those who are heat sensitive and those without 
  effective cooling or adequate hydration.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out 
of the sun, and check up on relatives and neighbors. Young 
children and pets should never be left unattended in vehicles 
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
4 follow-up statements
252 
WWUS75 KREV 150916
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
216 AM PDT Sun Aug 15 2021

CAZ070-NVZ001-003>005-161200-
/O.EXT.KREV.HT.Y.0004.210815T1800Z-210817T0600Z/
Surprise Valley California-Mineral and Southern Lyon Counties-
Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, 
Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, Imlay, Empire, and Gerlach
216 AM PDT Sun Aug 15 2021

...HEAT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT MONDAY...

* CHANGES...Extended Heat Advisory into Monday.

* WHAT...Afternoon temperatures of 100 to 107 degrees for valley
  locations. Overnight lows in the 60s to low 70s.

* WHERE...Greater Reno-Carson City-Minden Area, Surprise Valley 
  California, Western Nevada Basin and Range including Pyramid 
  Lake, Mineral and Southern Lyon Counties and Northern Washoe 
  County.

* WHEN...From 11 AM this morning to 11 PM PDT Monday.

* IMPACTS...Heat health impacts for much of the population, 
  especially those who are heat sensitive and those without 
  effective cooling or adequate hydration.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
701 
WWUS75 KREV 160819
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
119 AM PDT Mon Aug 16 2021

CAZ070-NVZ001-003>005-170600-
/O.CON.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/
Surprise Valley California-Mineral and Southern Lyon Counties-
Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, 
Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, Imlay, Empire, and Gerlach
119 AM PDT Mon Aug 16 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* CHANGES...None.

* WHAT...Afternoon temperatures of 100 to 107 degrees for valley 
  locations. 

* WHERE...Greater Reno-Carson City-Minden Area, Surprise Valley 
  California, Western Nevada Basin and Range including Pyramid 
  Lake, Mineral and Southern Lyon Counties and Northern Washoe 
  County.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Heat health impacts for much of the population, 
  especially those who are heat sensitive and those without 
  effective cooling or adequate hydration.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
247 
WWUS75 KREV 162224
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
324 PM PDT Mon Aug 16 2021

NVZ001-003-004-170600-
/O.NEW.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/
/O.CON.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, 
Fallon, Lovelock, Silver Springs, Nixon, and Imlay
324 PM PDT Mon Aug 16 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT TUESDAY...

* WHAT...For the Lake Wind Advisory, west winds 15 to 25 mph with
  gusts up to 40 mph expected. Waves 1 to 3 feet for Pyramid Lake.
  
  For the heat advisory, temperatures up to 102.

* WHERE...For the lake wind advisory, Walker, Washoe, Pyramid, 
  Lahontan, and Rye Patch.

* WHEN...For the Lake Wind Advisory, from noon to 10 PM PDT 
  Tuesday. For the Heat Advisory, until 11 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve. Hot temperatures may cause heat illnesses 
  to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

For the heat, drink plenty of fluids, stay in an air-conditioned 
room, stay out of the sun, and check up on relatives and neighbors.
Young children and pets should never be left unattended in vehicles
under any circumstances.

&&

$$

CAZ071>073-NVZ002-170600-
/O.NEW.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/
Lassen-Eastern Plumas-Eastern Sierra Counties-
Greater Lake Tahoe Area-Mono County-
Including the cities of Portola, Susanville, Westwood, 
Sierraville, Loyalton, South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Bridgeport, Coleville, Lee Vining, Mammoth Lakes, 
Stateline, Glenbrook, and Incline Village
324 PM PDT Mon Aug 16 2021

...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT TUESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph  
  expected. Waves 2 to 4 feet for Lake Tahoe.

* WHERE...Lake Tahoe, Topaz, Bridgeport Reservoir, Mono, Crowley,
  Frenchman, Stampede, Davis, Eagle, Donner, Fallen Leaf, 
  Prosser, and Boca.

* WHEN...From noon to 10 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ070-NVZ005-170600-
/O.CON.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Empire, and Gerlach
324 PM PDT Mon Aug 16 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Temperatures up to 100.

* WHERE...Surprise Valley California and Northern Washoe County.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
557 
WWUS75 KREV 170544
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1044 PM PDT Mon Aug 16 2021

NVZ001-003-004-171100-
/O.EXP.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/
/O.CON.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, 
Fallon, Lovelock, Silver Springs, Nixon, and Imlay
1044 PM PDT Mon Aug 16 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT
TUESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Walker, Washoe, Pyramid, Lahontan, and Rye Patch.

* WHEN...Noon to 10 PM PDT Tuesday. 

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ070-NVZ005-170645-
/O.EXP.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Empire, and Gerlach
1044 PM PDT Mon Aug 16 2021

...HEAT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

$$

CAZ071>073-NVZ002-171100-
/O.CON.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/
Lassen-Eastern Plumas-Eastern Sierra Counties-
Greater Lake Tahoe Area-Mono County-
Including the cities of Portola, Susanville, Westwood, 
Sierraville, Loyalton, South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Bridgeport, Coleville, Lee Vining, Mammoth Lakes, 
Stateline, Glenbrook, and Incline Village
1044 PM PDT Mon Aug 16 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT
TUESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet for Lake Tahoe.

* WHERE...Lake Tahoe, Topaz, Bridgeport Reservoir, Mono, 
  Crowley, Frenchman, Stampede, Davis, Eagle, Donner, Fallen 
  Leaf, Prosser, and Boca.

* WHEN...From noon to 10 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this heat advisory went out at Aug 14, 1:45 AM PDT, 1 minute earlier.

Area forecast discussion, Aug 14, 1:45 AM PDT, 1 minute before
Area Forecast Discussion
National Weather Service Reno NV
145 AM PDT Sat Aug 14 2021

.SYNOPSIS...
Hot and unstable conditions will continue through Monday. Heat
health impacts are possible for vulnerable populations and those
planning to be outside for several hours. Afternoon and evening
thunderstorms are expected in eastern CA and far western NV
through the weekend with a few lingering storms in Mono and
Mineral counties Monday. Wildfire smoke may increase again later
today and tonight with air quality impacts in many areas.
Increased afternoon breezes are forecast for Monday and Tuesday.

&&

.SHORT TERM...

Guidance continues to trend hotter for the weekend with high
pressure over western NV. Record highs are possible this weekend.
Appears the heat will peak on Sunday with afternoon highs in the
100-107 range for most western NV valleys. Highs in the Sierra
should reach the low-mid 90s. Heat health should be a priority
this weekend.

Thunderstorms remain a threat with simulations trending toward
high based-slow moving storms due to the light flow aloft and hot
surface conditions. Heavy rain remains possible due to the slow
storm motion with a higher potential for strong outflow winds in
excess of 50 mph. For today, subsidence and a lower moisture
content from the high moving over the region may decrease
thunderstorm chances in places. Best chances today are along the
Sierra and CA-NV stateline south of Tahoe. There is an outside
chance of a storm or two developing near the Dixie Fire late this
afternoon. By Sunday, another piece of moisture tracking around
the high should reach the Sierra and western NV during peak
heating hours. This should allow storms to build along the Sierra
by mid-late afternoon then push into western NV along a weak
zephyr boundary.

Smoke is still here with simulations projecting a decrease in air
quality during the evening and overnight hours across the region.
Appears only Mono County may have the best air quality the next
couple days.

.LONG TERM...Tuesday through next week...

We'll be in a dry pattern unfavorable for rain or thunder from
Tuesday through the rest of next week. Tuesday looks to be the
most active day in terms of winds, as a trough of low pressure
moves across the northwest US. While most simulations indicate
wind gust potential generally in the 30-35 mph range, there is an
increasing number of ensemble members that bring peak gusts near
or above 40 mph with a sharper trough passage scenario. We'll be
keeping close watch of these wind trends in coming days, due to
the potential for increased fire weather impacts.

From Wednesday onward, much lighter winds are expected each day as
the weather pattern keeps a weak NW-N flow over eastern CA-western
NV. Temperatures next week will begin a descent on Tuesday,
although remaining a few degrees above average with highs in the
mid 90s-near 100 for lower elevations and mid 80s near the Sierra.
Then we'll see a more pronounced cooling to near average starting
Wednesday and continuing into next weekend, with highs mainly in
the lower 90s for lower elevations and lower-mid 80s near the
Sierra. If the sharper trough passage occurs Tuesday, then highs
could end up a few degrees cooler on Wednesday. More limited
overnight humidity recoveries are expected, with near averages
lows in the 50s-lower 60s for most lower elevations and 40s for
Sierra valleys. Haze and smoke could be with us for at least part
of next week as Dixie fire smoke likely continues, but the extent
and intensity of smoke production is more uncertain. MJD

&&

.AVIATION...

Smoke and haze remain widespread over the region due to active
wildfires. Slantwise visibility has been heavily reduced in
addition to terrain obscuration. High resolution smoke models
indicate smoke potentially worsening again tonight. Areas
immediately downwind of wildfires will see IFR conditions.

Thunderstorms will redevelop later this afternoon with the
greatest chances along the Sierra south of TVL-MEV. Main threats
from storms will be erratic outflow wind gusts over 40 kts in
addition to brief heavy rain. Storms may also impact smoke, with
improving conditions in some areas and worsening conditions in
others depending on outflow speeds and direction. Brong

&&

.FIRE WEATHER...

Hot and unstable conditions will lead to a favorable environment
for plume dominated fires for the next few days. Increasing
moisture may boost pyrocumulus development for the Dixie Fire and
open the door for pyrocumulonimbus clouds.

Simulations continue to show limited thunderstorm activity today
with best chances for the southern Sierra Front and Sierra south
of Lake Tahoe, with an outside shot at a storm or two in the
vicinity of the Dixie Fire. For Sunday, additional moisture
should move into the region allowing storms to develop along over
the Sierra and along the Sierra Front. Main storm threats will
evolve to strong outflow of 50 mph and dry strikes outside of rain
cores due to the hot surface conditions. Heavy rain may remain an
issue with storms that move very slowly.

Simulations continue to show increasing winds Monday with
potential for higher winds and critical fire weather conditions
Tuesday. Gusts should stay near and below 30 mph Monday with 30-40
mph gusts possible Tuesday as low pressure moves into the Pacific
Northwest. Increasing winds early next week could wake up
holdovers from this week's lightning and the dry breezy
conditions may be critical for ongoing wildfires. Brong

&&

.REV Watches/Warnings/Advisories...
NV...Heat Advisory from 11 AM to 11 PM PDT Sunday NVZ001-003>005.
CA...Heat Advisory from 11 AM to 11 PM PDT Sunday CAZ070.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Local storm report, Aug 13, 8:08 PM PDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
808 PM PDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     NON-TSTM WND GST 2 S MINDEN              38.93N 119.78W
08/13/2021  M53 MPH          DOUGLAS            NV   MESONET

            MESONET STATION NV021 SW GARDNERVILLE.

0250 PM     NON-TSTM WND GST 1 SE GENOA              38.99N 119.83W
08/13/2021  M52 MPH          DOUGLAS            NV   MESONET

            MESONET STATION NV022 SOUTH GENOA (WALLEYS
            HOT SPRINGS.

0250 PM     NON-TSTM WND GST 4 ESE BENTON HOT SPRING 37.76N 118.46W
08/13/2021  M49 MPH          MONO               CA   MESONET

            MESONET STATION SE397 4.6 S BENTON (SCE).

0334 PM     NON-TSTM WND GST 6 SE GARDNERVILLE RANCH 38.83N 119.67W
08/13/2021  M47 MPH          DOUGLAS            NV   MESONET

            MESONET STATION TT431 IRAWS 52.

0410 PM     NON-TSTM WND GST 2 NW RENO               39.56N 119.85W
08/13/2021  M47 MPH          WASHOE             NV   MESONET

            MESONET STATION NV013 NORTHWEST RENO.

0246 PM     NON-TSTM WND GST 3 N MINDEN              39.00N 119.78W
08/13/2021  M46 MPH          DOUGLAS            NV   MESONET

            MESONET STATION MNDNV 2.7 N MINDEN (NV DOT).

0410 PM     NON-TSTM WND GST 2 SSW SUN VALLEY        39.57N 119.80W
08/13/2021  M45 MPH          WASHOE             NV   MESONET

            MESONET STATION REV01 2.3 SW SUN VALLEY
            (REVWFO).

0420 PM     NON-TSTM WND GST 2 S COLD SPRINGS VALLEY 39.65N 119.98W
08/13/2021  M45 MPH          WASHOE             NV   MESONET

            MESONET STATION CLDNV 1.9 S COLD SPRINGS
            VALLEY (NV DOT).

0440 PM     NON-TSTM WND GST 4 NW SPANISH SPRINGS    39.67N 119.77W
08/13/2021  M45 MPH          WASHOE             NV   MESONET

            MESONET STATION DESN2 DESERT SPRINGS.

0730 PM     HEAVY RAIN       2 SW GLENSHIRE-DEVONSHI 39.33N 120.11W
08/13/2021  M0.80 INCH       NEVADA             CA   MESONET

            MESONET STATION MTSC1 2.1 SW
            GLENSHIRE-DEVONSHI.

0250 PM     TSTM WND DMG     2 SW GARDNERVILLE       38.93N 119.76W
08/13/2021                   DOUGLAS            NV   NEWSPAPER

            THE RECORD-COURIER REPORTED BRANCHES DOWN ON
            WATERLOO LANE AFTER STRONG WIND GUSTS IN
            CARSON VALLEY. MESONET NV021 0.5 MILES WEST
            OF THE DAMGED TREES REPORTED A WIND GUST OF
            53 MPH JUST BEFORE THE DAMAGE OCCURRED.

&&
Local storm report, Aug 13, 9:39 PM PDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
939 PM PDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND GST     2 S MINDEN              38.93N 119.78W
08/13/2021  M53 MPH          DOUGLAS            NV   MESONET

            MESONET STATION NV021 SW GARDNERVILLE.

0250 PM     TSTM WND GST     1 SE GENOA              38.99N 119.83W
08/13/2021  M52 MPH          DOUGLAS            NV   MESONET

            MESONET STATION NV022 SOUTH GENOA (WALLEYS
            HOT SPRINGS.

0250 PM     TSTM WND GST     4 ESE BENTON HOT SPRING 37.76N 118.46W
08/13/2021  M49 MPH          MONO               CA   MESONET

            MESONET STATION SE397 4.6 S BENTON (SCE).

0410 PM     TSTM WND GST     2 NW RENO               39.56N 119.85W
08/13/2021  M47 MPH          WASHOE             NV   MESONET

            MESONET STATION NV013 NORTHWEST RENO.

0334 PM     TSTM WND GST     6 SE GARDNERVILLE RANCH 38.83N 119.67W
08/13/2021  M47 MPH          DOUGLAS            NV   MESONET

            MESONET STATION TT431 IRAWS 52.

0246 PM     TSTM WND GST     3 N MINDEN              39.00N 119.78W
08/13/2021  M46 MPH          DOUGLAS            NV   MESONET

            MESONET STATION MNDNV 2.7 N MINDEN (NV DOT).

0410 PM     TSTM WND GST     2 SSW SUN VALLEY        39.57N 119.80W
08/13/2021  M45 MPH          WASHOE             NV   MESONET

            MESONET STATION REV01 2.3 SW SUN VALLEY
            (REVWFO).

0420 PM     TSTM WND GST     2 S COLD SPRINGS VALLEY 39.65N 119.98W
08/13/2021  M45 MPH          WASHOE             NV   MESONET

            MESONET STATION CLDNV 1.9 S COLD SPRINGS
            VALLEY (NV DOT).

0440 PM     TSTM WND GST     4 NW SPANISH SPRINGS    39.67N 119.77W
08/13/2021  M45 MPH          WASHOE             NV   MESONET

            MESONET STATION DESN2 DESERT SPRINGS.

0730 PM     HEAVY RAIN       2 SW GLENSHIRE-DEVONSHI 39.33N 120.11W
08/13/2021  M0.80 INCH       NEVADA             CA   MESONET

            MESONET STATION MTSC1 2.1 SW
            GLENSHIRE-DEVONSHI.

0250 PM     TSTM WND DMG     2 SW GARDNERVILLE       38.93N 119.76W
08/13/2021                   DOUGLAS            NV   NEWSPAPER

            THE RECORD-COURIER REPORTED BRANCHES DOWN ON
            WATERLOO LANE AFTER STRONG WIND GUSTS IN
            CARSON VALLEY. MESONET NV021 0.5 MILES WEST
            OF THE DAMGED TREES REPORTED A WIND GUST OF
            53 MPH JUST BEFORE THE DAMAGE OCCURRED.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 5:19 PM PDTFlash Flood WarningREVLassen, Plumas116 min

Nearby

Heat Advisories in Nevada, 2021Heat Advisories in California, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.